Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 25, 2016, 10:28 PM EDT for Saint Joseph County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2016, 10:28 PM EDT (02:28 UTC)
- Expired
- Apr 25, 2016, 11:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:05 PM EDT | HAIL 1 | Leonidas, MI | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
396 WUUS53 KIWX 260228 SVRIWX MIC149-260315- /O.NEW.KIWX.SV.W.0010.160426T0228Z-160426T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1028 PM EDT MON APR 25 2016 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ST. JOSEPH COUNTY IN SOUTHWESTERN MICHIGAN... * UNTIL 1115 PM EDT * AT 1028 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARCELLUS...OR 7 MILES NORTHWEST OF THREE RIVERS...MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... THREE RIVERS AROUND 1040 PM EDT. CENTREVILLE AROUND 1050 PM EDT. COLON AROUND 1105 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MENDON...FAIRFAX...FISHERS LAKE...MOORE PARK...FINDLEY...LEONIDAS... BURR OAK...NOTTAWA AND WASEPI. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4204 8529 4179 8529 4198 8576 4207 8561 TIME...MOT...LOC 0228Z 290DEG 29KT 4202 8573 HAIL...1.00IN WIND...<50MPH $$ JBALL
1 follow-up statement
259 WWUS53 KIWX 260300 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EDT MON APR 25 2016 MIC149-260315- /O.CON.KIWX.SV.W.0010.000000T0000Z-160426T0315Z/ ST. JOSEPH MI- 1100 PM EDT MON APR 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR NORTHEASTERN ST. JOSEPH COUNTY... AT 1100 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLON...OR 11 MILES EAST OF THREE RIVERS...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... COLON AROUND 1115 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MENDON...FAIRFAX AND LEONIDAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4204 8529 4188 8529 4201 8560 4207 8561 TIME...MOT...LOC 0300Z 281DEG 27KT 4201 8543 HAIL...1.00IN WIND...<50MPH $$ JBALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:49 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 25, 7:49 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 749 PM EDT MON APR 25 2016 .SYNOPSIS... ISSUED AT 319 PM EDT MON APR 25 2016 INCREASING SOUTHWESTERLY WINDS WILL HELP DRAW IN WARMER AND INCREASINGLY HUMID AIR TO HELP SET THE STAGE FOR SHOWERS AND THUNDERSTORMS...MAINLY DURING THE EVENING HOURS. SOME OF THE STORMS MAY BE STRONG TO POSSIBLY SEVERE. LOWS TONIGHT WILL RANGE FORM THE LOWER 50S NEAR LAKE MICHIGAN TO THE MIDDLE AND UPPER 50S ELSEWHERE. TEMPERATURES WILL RISE LITTLE ALONG THE LAKESHORE AREAS ON TUESDAY BUT SHOULD REACH WELL INTO THE 60S TO LOWER 70S FOR THE REMAINDER OF THE AREA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 319 PM EDT MON APR 25 2016 FOCUS OF SHORT TERM WILL BE ON CONVECTIVE POTENTIAL INTO THE OVERNIGHT HOURS. PARTLY TO MOSTLY SUNNY SKIES AND INCREASING SOUTHERLY WINDS HAVE ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S AND PUSH 80 IN SOME LOCATIONS. DEWPOINTS ARE STEADILY INCREASING AS WELL...NOW INTO THE MIDDLE 50S WITH 58 TO 62 DEGREE DEWPOINTS OFF TO THE WEST. LOW PRESSURE WAS CENTERED OVER SE MINNESOTA WITH A WARM FRONT INTO SOUTHERN LOWER MICHIGAN AND COLD FRONT BACK IN EASTERN IOWA. CONVECTIVE INITIATION EXPECTED TO COMMENCE IN THE NEXT COUPLE OF HOURS ACROSS NORTHERN ILLINOIS/SOUTHERN WISCONSIN AND MOVE EAST AND SOUTH INTO THIS EVENING. EXACTLY HOW THE CONVECTION EVOLVES FROM THERE REMAINS A CHALLENGE AS HI RES MODELS SHOW DIFFERENCES IN TIMING AND INTENSITY. LAST SEVERAL RUNS OF HRRR HAVE BEEN MOST AGGRESSIVE AND FASTEST WITH INITIAL CELLS CONGEALING INTO LINE OF STORMS...POSSIBLY SEVERE WHICH ARRIVES AROUND OR SHORTLY AFTER 00Z AND PROGRESSES THROUGH THE AREA. RAP/NMM MORE FOCUS ON THE WARM FRONT AND KEEP ACTIVITY MORE SCATTERED AND FURTHER NORTH. NAM/NAM 4KM SHOW SOME SIMILARITY TO HRRR BUT SLOWER AND LESS ROBUST. GRIDS WERE UPDATED TO LIMIT PRECIP POTENTIAL UNTIL AFTER 21Z WITH LITTLE IN THE WAY OF FORCING MECHANISMS AROUND TO HELP USE THE LIMITED INSTABILITY. SHEAR PROFILES DO INCREASE THIS EVENING...BUT INSTABILITY WILL BE ON THE DECREASE. MID LEVEL JET WILL BE IMPINGING ON THE CONVECTION WITH SOME HINTS OF A SMALL EML THROUGH EARLY EVENING BEFORE BEING LOST. HAVE REMOVED THE SMALL AREA OF CATEGORICAL POPS AND WENT WITH SOME ATTEMPT TO TIME OUT ANY CONVECTION WITH HIGH CHC TO LIKELY POPS. PRECIP MAY LINGER LONGEST IN THE SE BUT WILL LIKELY BE WEAKENING BY THIS POINT. TRIED TO LIMIT SOUTHERN EXTENT OF THE CONVECTION WITH LOCATIONS SOUTH OF US-24 POSSIBLY NOT SEEING MUCH. FRONTAL BOUNDARY WILL LINGER TO THE SOUTH OF THE AREA WITH POTENTIAL FOR A FEW SHOWERS AND STORMS IN FAR S/SE AREAS INTO TUESDAY AFTERNOON. SHOULDN'T BE ANYTHING TO WORRY ABOUT WITH GREATER SEVERE THREAT SOUTH AND ESPECIALLY WELL SOUTHWEST OF THE AREA. COOL DAY IN STORE ALONG THE LAKE WITH HIGHS IN THE MIDDLE 50S VS MIDDLE 60S TO MIDDLE 70S INLAND. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 319 PM EDT MON APR 25 2016 TWO PRIMARY CHANCES OF RAIN DURING THIS LONG TERM PERIOD AS PAIR OF DEEP WESTERN CONUS TROUGHS EJECT EASTWARD. THE FIRST IS CURRENTLY CLOSING OFF OVER NEVADA. AS THIS PV ANOMALY MOVES INTO OUR REGION ON WED...TIGHTENING BAROCLINIC ZONE/FGEN WILL SET UP OVER THE SOUTHERN GREAT LAKES. GOOD CROSS-ISOBAR FLOW AND MOISTURE ADVECTION ON THE 300K SURFACE WITH MIXING RATIOS AROUND 8 G/KG. PW VALUES ALSO CLIMB TO AROUND 1.2 INCHES BY LATE WEDNESDAY. THETA-E SURGE IN PRESENCE OF GOOD ISENTROPIC ASCENT AND INCREASING CVA WILL LIKELY LEAD TO NUM SHOWERS LATE WED INTO THURS. ADDED A BIT MORE TEMPORAL DETAIL TO POP FORECAST...SLOWING DOWN ARRIVAL AND INCREASING TO CATEGORICAL WED NIGHT BASED ON GOOD AGREEMENT IN 12Z MODEL SUITE. DID KEEP IN A SLIGHT CHANCE OF THUNDER BUT PLACEMENT OF FRONTAL BOUNDARY WILL KEEP SURFACE-BASED INSTABILITY LOCKED TO OUR SOUTH AND ELEVATED INSTABILITY LOOKS PRETTY MEAGER BASED ON FORECAST SOUNDINGS. MIDLEVEL VORT LOBE WILL EXIT EARLY FRIDAY MORNING WITH DRY CONDITIONS FRI INTO EARLY SAT. ROUND TWO (POTENTIALLY) ARRIVES IN SIMILAR FASHION LATE SAT INTO SUNDAY...AND POSSIBLY MONDAY. MODEL AGREEMENT REMAINS POOR THOUGH WITH LATEST GFS KEEPING SURFACE LOW AND ALL PRECIP WELL SOUTH OF OUR AREA. CONTINUED WITH CONSENSUS CHANCE POPS FOR NOW GIVEN IT IS AT THE VERY END OF THIS FORECAST PERIOD. TEMPS THROUGH THIS WEEK WILL BE SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR...THOUGH NOT PARTICULARLY COLD AND FROST POTENTIAL APPEARS LOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 747 PM EDT MON APR 25 2016 CONDL TS THREAT STILL EXISTS THIS EVENING AS IMPULSE OVR NRN WI CONTS EWD. HWVR SO FAR SCT ACTIVITY HAS BEEN CONFINED TO NEWD ARC OF RTN LL THETA-E RIDGE. THIS IS XPCD TO FOLD EWD THROUGH MID EVENING COMMENSURATE W/CONTD VEERING OF LL FLW AND SHLD SPRT CONTD UPSTREAM STORM DVLPMNT/INTENSIFICATION THROUGH MID EVENING HWVR TIMING ADJUSTMENTS TWD RECENT RAP GUIDANCE WERE FOLLOWED. REGARDLESS PRIMARILY VFR CONDS XPCD THROUGH THE PD. SOMEWHAT BTR SATURATION/POOLED LL MSTR XPCD INVOF KFWA TWD MORNING AS FNTL BNDRY STALLS THROUGH CNTRL IN W/A PD OF MVFR CIG RESTRICTION PLAUSIBLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...AGD AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 25, 1:21 PM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 121 PM EDT MON APR 25 2016 INZ003>009-012>017-MIZ077>081-OHZ001-002-261730- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA 121 PM EDT MON APR 25 2016 /1221 PM CDT MON APR 25 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE SEVERE. DAMAGING WIND AND HAIL ARE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ018-020-022>027-032>034-OHZ004-005-015-016-024-025-261730- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...MONTICELLO... MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 121 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STRONG STORMS ARE POSSIBLE AND AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. DAMAGING WIND AND HAIL WOULD BE THE PRIMARY HAZARDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON...WEDNESDAY THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BUT IS NOT LIKELY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261730- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 121 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Apr 25, 9:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 NW COLOMA 42.21N 86.33W
04/25/2016 M1.00 INCH BERRIEN MI TRAINED SPOTTER
SPOTTER REPORTED HAIL SLIGHTLY LARGER THAN A
QUARTER. LASTED FROM 9:30 PM TO 9:34 PM
&&
MCDLocal storm report, Apr 25, 9:49 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
949 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 NNE LAKE MICHIGAN BEA 42.23N 86.37W
04/25/2016 E0.88 INCH BERRIEN MI TRAINED SPOTTER
ESTIMATED HAIL SIZE BETWEEN 0.75-1.0 INCH.
&&
MCDSpecial weather statement, Apr 25, 9:54 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 PM EDT MON APR 25 2016 MIZ078-079-260230- ST. JOSEPH-CASS- 954 PM EDT MON APR 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. JOSEPH AND NORTHERN CASS COUNTIES... AT 954 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOWAGIAC...MOVING EAST AT 50 MPH. PEA SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... MARCELLUS AROUND 1015 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAGICIAN LAKE...DEWEY LAKE...MOORE PARK...FLOWERFIELD...SANDY BEACH AND HOWARDSVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4207 8561 4200 8561 4202 8618 4207 8622 TIME...MOT...LOC 0154Z 262DEG 45KT 4205 8614 JBALL
Local storm report, Apr 25, 10:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL MARCELLUS 42.03N 85.81W
04/25/2016 M0.75 INCH CASS MI TRAINED SPOTTER
&&
MCDLocal storm report, Apr 25, 10:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL WATERVLIET 42.19N 86.26W
04/25/2016 M0.75 INCH BERRIEN MI BROADCAST MEDIA
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:11 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 34 min |
| Apr 25, 9:54 PM EDT | Special Weather Statement | IWX | Cass | 36 min |
| Apr 25, 10:08 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 37 min |
| Apr 25, 11:10 PM EDT | Special Weather Statement | IWX | Branch | 35 min |
| Apr 25, 11:40 PM EDT | Special Weather Statement | IWX | Hillsdale | 50 min |
| Apr 26, 12:15 AM EDT | Special Weather Statement | IWX | Hillsdale | 30 min |
| Apr 26, 12:34 AM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 56 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.